# SDR SWAA2021111828765

- Difficulty date: October 8, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON F/O'S AFT O/B SEAT TRACK BS 243 RBL 22 WL 207. ; / [01] REPLACED SEAT TRACK ON F/O'S AFT O/B SEAT TRACK BS 243 RBL 22 WL 207 PER AMM 25-11-11-400-801 REF IPC 25-11-51-09A TOURQUED TO 60 IN-LBS PER SRM 51-40-04-0G-0 TURQUE WRENCH USED: ID:ATS2657 S/N:0821900635 DATE:08/2021 DUE:08/2022.; [02] VERIFIED COMPLETION; [03] SIGNED PART BLOCK; [04] VERIFIED CORRECTIVE ACTION ENTRY 1. CARD COMPLETE.
